# SDR MASA2012070834971

- Difficulty date: July 8, 2012
- Submitted: July 8, 2012
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 15,606 hours, 11,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 PACK EMITS STRONG BURNING ODOR WHEN IN USE.
